MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Purulent Discharge (1812); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Necrosis (1971); Pain (1994); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Insufficient Information (4580)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: (b)(6).The revising physician: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e1906 - captures the reportable event of infection.E2330 - captures the reportable event of severe pelvic cramping and pain.E0506 - captures the reportable event of bleeding.E2327 - captures the reportable event of necrotic tissue.E231501 - captures the reportable event of purulent discharge.E172001 - captures the reportable event of abscess.E2308 - captures the reportable event of disfigurement.E0206 - captures the reportable event of embarrassment and mental pain.E2401 - captures the reportable event of severe and debilitating injuries.The following imdrf impact code captures the reportable event of: f1905 - captures the reportable event of revision surgery.F1901 - captures the reportable event of removal and debridement of necrotic tissue.
 
Event or Problem Description
It was reported that the patient had an obtryx ii system - halo implanted during a procedure and has since experienced complications, including infection, severe pelvic cramping and pain, bleeding, purulence, necrotic tissue, abscess, recurrence, removal and debridement of necrotic tissue, and subsequent removal surgery.The patient later underwent a revision surgery on or about (b)(6) 2024.As a result of the implanted device, the patient suffered significant pain, unnecessary expenses, embarrassment, disfigurement, and harm.Additionally, the patient claims that she may have to undergo further surgery and may, in the future, suffer damages such as severe and debilitating injuries, serious bodily harm, mental and physical pain and suffering, and additional medical expenses related to the implantation of the device.

Brand Name
OBTRYX? II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23871402
Report Number2124215-2025-92421
Device Sequence Number4438205
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565(17)220204(10)23299265
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot Number0023299265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale